Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 222, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 9, 2007, 5:45 PM CDT for De Soto Parish, Louisiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2007, 5:45 PM CDT (22:45 UTC)
- Expired
- Jun 9, 2007, 6:23 PM CDT
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County De Soto Parish, LA
The radar
The Shreveport radar (KSHV), 45 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2263 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:22 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 9, 3:22 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 322 PM CDT SAT JUN 9 2007 .DISCUSSION... SO FAR THINGS ARE A LITTLE QUIETER THAN EXPECTED...THOUGH SEVERAL HOURS OF HEATING REMAIN. STILL EXPECTING UP TO SCATTERED CONVECTION THIS AFTERNOON...WITH ISOLATED THIS EVENING. ALL POPS THIS EVENING 20 PERCENT. MORE OF THE SAME THROUGH MONDAY WITH SUMMERTIME TEMPERATURES ASSISTING SUMMERTIME AFTERNOON/EVENING THUNDERSTORMS AS SOMEWHAT DIRTY HIGH PRESSURE CONTINUES. WILL KEEP OUT MENTION OF WEATHER MIDWEEK...TUES WED...AS IN PREVIOUS FORECAST...AS HIGH PRESSURE CAPS AREA AND KEEPS MOST CONVECTION AROUND OUR PERIPHERY. SLOW TROUGH OF LOW PRESSURE IN THE FLOW ALOFT COMES INTO VIEW TO OUR NW OVER THE PLAINS LATE WEEK...THUS TAPPING GULF BETTER AND MAYBE COOLING THE CAP...SO CONVECTION RETURNS TO FORECAST THURSDAY...REACHING SCATTERED COVERAGE ON SATURDAY. /17/ && .AVIATION... VFR CIGS WILL PERSIST THROUGH MUCH OF THE TAF PERIOD...ALTHOUGH MVFR CIGS/VSBYS WILL BE POSSIBLE IN/NEAR CONVECTION THAT HAS DEVELOPED THIS AFTERNOON ACROSS EXTREME NE TX/NCNTRL/NW LA ALONG A STATIONARY FRONTAL BOUNDARY. SCATTERED CONVECTION WILL PERSIST THROUGH EARLY EVENING BEFORE DIMINISHING...WITH RESIDUAL CONVECTIVE DEBRIS LINGERING THROUGH THE FIRST HALF OF THE OVERNIGHT HOURS. EXPECT MVFR VSBYS TO DEVELOP IN AREAS THAT RECEIVE RAIN TODAY...WITH PATCHY DENSE FOG DEVELOPING ONCE AGAIN. ANY LIFR CIGS/VSBYS THAT DEVELOP OVERNIGHT WILL LIFT TO MVFR BY MIDMORNING...AND VFR BY MIDDAY. ANY CONVECTION THAT DEVELOPS SUNDAY SHOULD POSSIBLY AFFECT THE SW AR TERMINALS DURING THE AFTERNOON. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 73 95 73 94 / 20 20 20 20 MLU 72 95 71 94 / 20 20 20 20 DEQ 70 90 71 91 / 20 20 20 20 TXK 72 93 72 92 / 20 20 20 20 ELD 71 94 70 93 / 20 20 20 20 TYR 72 93 72 93 / 20 20 20 20 GGG 72 94 71 94 / 20 20 20 20 LFK 72 95 72 95 / 20 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17/15
Hazardous weather outlook, Jun 9, 12:00 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT JUN 9 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-101100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT JUN 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... A STATIONARY FRONTAL BOUNDARY REMAINS ACROSS NORTHEAST TEXAS INTO SOUTHWEST ARKANSAS THIS MORNING. THIS FEATURE ALONG WITH A RESIDUAL OUTFLOW BOUNDARY ACROSS NORTHWEST LOUISIANA WILL HELP TO FOCUS WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS TODAY. DUE TO THE MOIST AIRMASS AND MODERATE INSTABILITY IN PLACE...ANY STORMS THAT DEVELOP WILL HAVE THE CAPABILITY TO PRODUCE LOCALLY HEAVY DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING AND THE POSSIBILITY OF HAIL AND ISOLATED DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER...EMERGENCY MANAGER...AND STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 17
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:46 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 44 min |
| Jun 8, 8:31 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 59 min |
| Jun 8, 9:00 PM CDT | Flash Flood Warning | SHV | Ouachita | 60 min |
| Jun 9, 4:12 PM CDT | Severe Thunderstorm Warning | SHV | Bienville | 41 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.